# SDR SWAA2023030694804

- Difficulty date: January 25, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 38,739 hours, 23,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOOR CUT-OUT SUB THRESHOLD WEB FROM STATION 787+9 TO STA 827+17; RBL 21 TO RBL 27; WL 158.<[01] ENTERED MEASUREMENTS;[02] EDIT TO ACTION ITEM 1;[03] 737-700 SRM 53-60-15-1A-1 IS APPLICABLE FOR THIS EVALUATION. REMOVED FASTENERS ADJACENT TO DAMAGED AREAS IAW SRM 51-40-02. REMOVED DAMAGE IAW SRM 51-10-02. CORROSION DAMAGED AREAS MEASURE: BS 787+9; 0.5' X 0.5' X 0.004'D BS 787+17; 1.2' X 0.5' X 0.005'D 807+12; 0.5' X 0.5' X 0.008'D BS 827+19; 0.4' X 0.4' X 0.006'D BS 807+1; MECHANICAL DAMAGE ORIGINAL MATERIAL = 0.050' REMAINING MATERIAL = 0.042' DIAL DEPTH GAGE; ATS2677; SN UNKNOWN; CAL DUE 11/2023;[04] DAMAGE FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-60-15-1A-1. MATERIAL LOSS MORE THAN 10%.  REPAIR BY REPLACEMENT IAW SRM 51-10-02.;[05] VERIFIED CORRECTIVE ACTIONS STEPS 3;4. VERIFIED MEASUREMENTS TABLE.;[06] RECEIVED NEW PART. LOCATED; DRILLED AND COUNTERSINKED NEW THRESOLD. IAW SRM 51-40-02;SRM 51-40-05; SRM 51-40-06; SRM 51-40-08.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] VERIFIED MEASUREMENT TABLE; ALL STEPS COMPLETE
